Medical Questions > Conditions and Diseases > Arthritis Forum

SYnvisc shots in knee and swelling

I had the series of 3 SYnvisc shots in my left knee last
year. I am starting again and had my first shot a week ago. I did fine last year but this shot last week caused my knee to swell terribly and I cannot bend my knee without pain. I iced and elevated for the last 5 days. I am going for the second shot today, should I refuse the shot?
Did you find this post helpful?
|

User Profile
replied July 22nd, 2016
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Arthritis has many causes , synvisc shots helps with osteoarthritis. let your doctor decide what is best for you and measure the pros and cons of it for you.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Must Read
Arthritis is the most common cause of disability in the United States. Learn more about types of arthritis here....
Do you feel pain and stiffness in your body or have trouble moving around? You might have arthritis. Learn more about arthritis signs and symptoms here....
Signs and symptoms of rheumatic diseases are common to many different diseases. Diagnose arthritis correctly using these step-by-step diagnosis instructions....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Arthritis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.